MathSciNet Relay Station
MathSciNet bibliographic data
MR380790 55E45
Miller, Haynes R.; Ravenel, Douglas C.; Wilson, W. Stephen Novikov's ${\rm Ext}\sp{2}$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1073–1075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement